MathSciNet Relay Station
MathSciNet bibliographic data
MR803606 55R12 (55P47)
Kuhn, Nicholas J.; Priddy, Stewart B. The transfer and Whitehead's conjecture. Math. Proc. Cambridge Philos. Soc. 98 (1985), no. 3, 459–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement